# SDR SWAA2019071034709

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 37,431 hours, 25,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bumper
- Part number: 416A2304
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER AFT BUMPER REQUIRED REPLACEMENT.  REPLACED BUMPER PER AMM.
